Study of Ulam Hyers stability of integrodifferential equations with nonlocal condition in Banach spaces

Rupesh T. More, Shridhar C. Patekar, Ashish P. Nawghare

Abstract


In this paper, Pachpatte’s inequality is employed to discuss the Ulam Hyers stabilities for Volterra integrodifferential equations with nonlocal condition in Banach spaces on finite interval. Example is given to show the applicability of our obtained result.

Full Text: PDF

Published: 2019-11-11

How to Cite this Article:

Rupesh T. More, Shridhar C. Patekar, Ashish P. Nawghare, Study of Ulam Hyers stability of integrodifferential equations with nonlocal condition in Banach spaces, J. Math. Comput. Sci., 10 (2020), 236-247

Copyright © 2020 Rupesh T. More, Shridhar C. Patekar, Ashish P. Nawghare. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS